Jump to content

Masetw

Member Since 10 Jan 2013
Offline Last Active Nov 21 2014 08:32 AM

Topics I've Started

Bumpy/rough Under Skin Bumps On Forehead!

13 March 2014 - 11:04 AM

Hi,

 

Ive suffered with acne for around 2/3 years now but the last 6 months ive had really bad bumps on my forehead and temples.

 

I think they are clogged pores as they feel really rough but are flesh coloured so in certain lights it looks ok but in natural sunlight they look terrible.

 

Does anyone have any idea how i would try and get rid of these as i already suffer with anxiety and all this acne isnt making it any better!

 

Pic attached isnt the best as you cant see them but can kinda of see what i mean!

IMG 20140313 164923

 

 


What Cleanser & Moisturizer While On Tane?

03 June 2013 - 02:05 AM

Hi,

 

I was wondering what moisturizer and cleanser you lot use while on accutane as ive heard it drys up your skin quite a bit and would need to keep your skin hydrated.

 

At the min i use this:   106611.jpg?v=1

 

 

 

 

The only problem with this is that is contains salicylic acid which ive been told not to use while on accutane as it would dry my skin and irritate it too much is that correct?

 

 

Ive heard Cetaphil cleanser and moisturizer are good which i can get from boots and what about lip balm?

 

Cheers


Low Dose Accutane Log

02 June 2013 - 05:46 AM

Hi,

 

I've suffered with spots and stuff since about the age of 14 but for the past 2 years (im now 22) i have suffered with mild to moderate acne. The first year or so it didn't effect me so much i was still out going and socialized quite a bit but for the past year or so i have been the total opposite! I haven't been out with my friends in about 6 months and when i get asked to go out i always make an excuse because of the marks on my face. I get soo conscious even going to work is sometimes a struggle and have to call in sick because i don't want anyone to see me! It has really got me down to a point where i cant go on like this anymore.

 

The GP i have been going to for the past year doesn't really seem to understand how much of an effect it is having on my life and has kept prescribing me antibiotics and gels and creams that seem to do nothing but irritate and make my face much worse than it was to start with.... 

 

I have currently been on Tetralysal for the past 3 months with NO improvement whatsoever, i still wake up everyday with a new red bump that i know will be a whitehead within a day or so.

 

Also i have had the most oiliest forehead and nose area for the past 4 months which seemed to just come out of no where and i have to constantly grab a tissue and pat my forehead and nose in work which is quite embarrassing.

 

Now i know no one is going to like what i am doing here but i have self prescribed myself Accutane (20mg per day) for 3 months. I have many friends who have had GREAT results, one of my friends who had very bad acne is now a model a year n half after having a course of Accutane.

 

I have done numerous hours of research on Accutane and its side effects and long term damage so please don't tell me off for this a bit of support would be very much appreciated.

 

 

Day 1:

I have just taken my first tablet with a glass of milk as i have seen many people saying that it should be taking with something fatty and seen milk as a good way of taking it.

 

Obviously i wont notice nothing today as i feel very normal at the min i was wondering how long till i start to see or notice any kind of effects.

 

Side-Effects:

None as of yet

 

 

 

Here is a few pictures of me just now: ( Horrible i know! )

 

IMG 0073
IMG 0072
IMG 0071

Red Spots Along Jawline

28 May 2013 - 05:15 AM

Hi,

 

Ive had these red spots/marks that form into whiteheads along my jawline for the past 6 months to a year ive tried quite a few OTC treatmeants along with Duac, Differin, Oral Antibiotics etc etc you name it ive probably tried it.

 

I literally cannot stand looking in the mirror at my self anymore as these bright red marks seem to overpower my whole face and make me feel soo ugly and useless.

 

I used to use sunbeds to hide them but i havent been on one for around 2/3 months now and they just seem to come back redder and angrier.

 

Anyone got any clue on how to help these as im trying to get my doctor to prescribe accutane but the only answer i keep getting is the benefits do not outweigh the risk. But when you have lost all of your social life due to acne i think i should be aloud to take the risk.

 

here are some pics:

 

IMG 0048
IMG 0047
IMG 0046

 

 

Please help as i feel as if im dieing a bit more inside everyday.